Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 293, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 28, 2008, 6:15 PM EDT for Lamar County, Monroe County, Georgia. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2008, 6:15 PM EDT (22:15 UTC)
- Expired
- May 28, 2008, 7:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Lamar County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 6:21 PM EDT | HAIL 0.75 | 4 W Forsyth, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1242 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 282215
SVRFFC
GAC171-207-282300-
/O.NEW.KFFC.SV.W.0293.080528T2215Z-080528T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 PM EDT WED MAY 28 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MONROE COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN LAMAR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 700 PM EDT
* AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FORSYTH...MOVING EAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOLINGBROKE.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3315 8384 3297 8374 3287 8386 3294 8411
3314 8406
TIME...MOT...LOC 2215Z 271DEG 17KT 3302 8397
$$1 follow-up statement
000
WWUS52 KFFC 282237
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT WED MAY 28 2008
GAC171-282245-
/O.CAN.KFFC.SV.W.0293.000000T0000Z-080528T2300Z/
LAMAR GA-
635 PM EDT WED MAY 28 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...
CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3293 8403 3313 8402 3315 8384 3314 8383
3298 8374 3296 8375 3287 8386
TIME...MOT...LOC 2235Z 269DEG 11KT 3302 8391
$$
GAC207-282300-
/O.CON.KFFC.SV.W.0293.000000T0000Z-080528T2300Z/
MONROE GA-
635 PM EDT WED MAY 28 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR CENTRAL MONROE COUNTY...
AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FORSYTH...MOVING EAST AT 13 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOLINGBROKE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3293 8403 3313 8402 3315 8384 3314 8383
3298 8374 3296 8375 3287 8386
TIME...MOT...LOC 2235Z 269DEG 11KT 3302 8391
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:48 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, May 28, 3:48 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 348 PM EDT WED MAY 28 2008 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... A COUPLE OF BOUNDARIES AND A SHORT WAVE ARE APPROACHING THE STATE THIS AFTERNOON...HELPING TO GENERATE SOME SCATTERED CONVECTION ACROSS THE AREA. THE FIRST FRONT IS A WEAKENING COLD FRONT SLOWLY SAGGING SOUTH ACROSS TENNESSEE AND IS JUST NOW GETTING INTO NORTHWEST GEORGIA. THE STRONGER FRONT APPROACHING THE STATE IS ASSOCIATED WITH A COLD AIR DAM...WHICH WILL BE MOVING INTO THE NORTHEAST OVERNIGHT...SETTING UP SOUTH AND WEST OF THE ATLANTA METRO AREA BY SUNRISE THURSDAY. MOST OF THIS AFTERNOONS CONVECTION WILL DIE DOWN AFTER SUNSET...AND BEST CHANCE FOR RAIN WILL REMAIN ACROSS THE NORTHEAST WHERE SOME DRIZZLE LOOKS POSSIBLE BEHIND THE WEDGE FRONT DURING THE EARLY MORNING HOURS. BEST CHANCE FOR THUNDERSTORMS THURSDAY AFTERNOON LOOKS TO BE ACROSS SOUTH GEORGIA...WHERE MODERATE INSTABILITY COMBINED WITH THE SOUTHERN EDGE OF A WEAKENING WEDGE/COLD FRONT WILL ONCE LEAD TO SCATTERED AFTERNOON THUNDERSTORMS...MAINLY SOUTH OF COLUMBUS AND MACON. MOVING INTO FRIDAY...COMBINATION OF 500 MB RIDGE MOVING IN OVERHEAD AND A DRY SURFACE HIGH TAKING OVER WILL LEAD TO A HOT AND DRY DAY FOR THE REGION. TEMPERATURE FORECAST IS PRETTY STRAIGHT FORWARD THROUGH THE SHORT TERM...WITH THE ONLY CAVEAT BEING HIGHS THURSDAY AFTERNOON. EXTENSIVE CLOUD COVER SHOULD KEEP LOWS IN CHECK OVERNIGHT...AND WITH GUIDANCE NUMBERS IN GOOD AGREEMENT WITH EACH OTHER...DECIDED NOT TO STRAY TO FAR FROM THEM. AS FOR HIGHS ON THURSDAY...THE WEDGE SHOULD KEEP MOST OF NORTH GEORGIA COOLER THAN NORMAL...AND WENT A LITTLE BELOW GUIDANCE FOR HIGHS FROM ATLANTA OVER TOWARDS WARRENTON AND UP INTO THE ATHENS AND GAINESVILLE AREAS. EVERYWHERE ELSE...INCLUDING THE NORTHWEST CORNER OF THE STATE SHOULD GET INTO THE LOW 80S. AFTER THURSDAY...RIDGE BUILDING IN OVERHEAD SHOULD SEND EVERYONE BACK ABOVE NORMAL...WITH SOME 90S CREEPING UP INTO CENTRAL GEORGIA BY FRIDAY AFTERNOON. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... SUBTROPICAL RIDGE WILL START OFF DOMINATING THE AREA...BUT BY SATURDAY NIGHT IT WILL BEGIN TO BE NUDGED TO THE WEST...AS NORTHWEST FLOW BEGINS TO SET UP OVER THE STATE...PUTTING US A RATHER SUMMER LIKE WEATHER PATTERN. SATURDAY LOOKS TO BE DRY...BUT A SERIES OF WEAK SHORT WAVES SHOOTING DOWN THE EAST SIDE OF THE RIDGE WILL AT THE VERY LEAST LEAD TO ISOLATED THUNDERSTORMS DURING THE AFTERNOONS SUNDAY THROUGH WEDNESDAY ACROSS PARTS OF THE CWA. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD...BUT THE OPPRESSIVE HEAT WILL STAY BACK OVER TEXAS AND THE SOUTHERN HIGH PLAINS...WHERE THE SUBTROPICAL RIDGE WILL BE CENTERED. MG && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 72 60 86 64 / 80 10 0 5 5 ATLANTA 64 74 64 84 67 / 60 10 0 5 10 BLAIRSVILLE 57 72 58 83 62 / 60 10 5 10 10 CARTERSVILLE 63 77 61 86 64 / 50 10 5 5 10 COLUMBUS 67 84 67 89 70 / 40 20 5 5 10 GAINESVILLE 62 71 61 83 65 / 70 10 0 10 10 MACON 67 82 65 90 68 / 40 20 0 5 5 ROME 64 82 61 89 66 / 50 10 5 5 10 PEACHTREE CITY 64 78 62 86 65 / 50 10 0 5 10 VIDALIA 68 83 67 89 67 / 40 30 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50
Hazardous weather outlook, May 28, 11:41 AM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1141 AM EDT WED MAY 28 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1141 AM EDT WED MAY 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A COLD FRONT LOCATED ALONG THE TENNESSEE AND GEORGIA BORDER WILL SLOWLY PUSH INTO CENTRAL GEORGIA THIS AFTERNOON AND EARLY EVENING. .PRIMARY HAZARDS... WIND GUSTS TO 40 MPH...CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN ARE THE PRIMARY HAZARDS. THE SLOW MOVING STORMS MAY CAUSE LOCALIZED STREET FLOODING FROM HEAVY DOWNPOURS. .DISCUSSION... THE APPROACHING COLD FRONT WILL COMBINE WITH DAYTIME HEATING TO PRODUCE SCATTERED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. ALTHOUGH MODERATE INSTABILITIES OF 1500 TO 2500 CAPES AND -2 TO -4 LIS WILL SUPPORT SOME STRONG THUNDERSTORM DEVELOPMENT...LACK OF UPPER SUPPORT AND LOW LEVEL WIND SHEAR WILL HELP HOLD STORMS BELOW SEVERE LIMITS. THE BEST LOCATION FOR THUNDERSTORM DEVELOPMENT WILL BE SOUTH OF A LINE FROM ROME TO CANTON TO GAINESVILLE. THE STORMS ARE EXPECTED TO GRADUALLY DISSIPATE ACROSS THE REGION DURING THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON THURSDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY...MAINLY DURING THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, May 28, 2:16 PM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 216 PM EDT WED MAY 28 2008 GAZ039-049>051-061-062-281900- 216 PM EDT WED MAY 28 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN HANCOCK...WARREN...TALIAFERRO...GREENE...MORGAN AND WILKES COUNTIES UNTIL 300 PM EDT... AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AROUND LYNEVILLE TO WEST OF VEAZEY... MOVING SOUTHEAST AT 25 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HANCOCK...WARREN...TALIAFERRO...GREENE...MORGAN AND WILKES COUNTIES THROUGH 300 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROBINSON...LYNEVILLE...UNION POINT...GREENSBORO... VEAZEY...FICKLIN...SILOAM...CRAWFORDVILLE...RAYTOWN...WHITE PLAINS... SHARON...SHOULDERBONE...CADLEY...POWELTON AND CEDAR ROCK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 28, 3:22 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT WED MAY 28 2008 GAZ051-060>062-282000- 322 PM EDT WED MAY 28 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN HANCOCK...PUTNAM...WARREN AND TALIAFERRO COUNTIES UNTIL 400 PM EDT... AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM AROUND NORWOOD TO PHOENIX...MOVING SOUTHEAST AT 20 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HANCOCK...PUTNAM...WARREN AND TALIAFERRO COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKVILLE...RAYTOWN...POWELTON...PHOENIX...SHARON...SHOULDERBONE... CADLEY...NORWOOD...MAYFIELD...CEDAR ROCK...NORRIS...CAMAK... CULVERTON...WARRENTON AND CULVERTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 28, 4:37 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 437 PM EDT WED MAY 28 2008 GAZ073-084-282100- 437 PM EDT WED MAY 28 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN WILKINSON AND BALDWIN COUNTIES UNTIL 500 PM EDT... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SCOTTSBORO...MOVING SOUTHEAST AT 11 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES OUT OF SOUTHERN BALDWIN COUNTY INTO WILKINSON COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SCOTTSBORO...MCINTYRE AND IRWINTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 28, 5:20 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT WED MAY 28 2008 GAZ069-079-282145- 520 PM EDT WED MAY 28 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN TALBOT AND UPSON COUNTIES UNTIL 545 PM EDT... AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PICKARD TO 7 MILES SOUTHWEST OF TALBOTTON...MOVING EAST AT 13 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TALBOT AND UPSON COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLEASANT HILL...PICKARD...TALBOTTON...ROLAND...PRATTSBURG... THOMASTON...THE ROCK AND JUNCTION CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, May 28, 5:31 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 SW SCOTTSBORO 33.00N 83.26W
05/28/2008 BALDWIN GA COUNTY OFFICIAL
A TREE TOOK OUT A POWERLINE ALONG GORDON HIGHWAY.
&&
MGRIESINLocal storm report, May 28, 5:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT WED MAY 28 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 1 N IVEY 32.92N 83.30W
05/28/2008 E0.75 INCH WILKINSON GA PUBLIC
PENNY SIZE HAIL FELL AT THE HOLIDAY HILLS COUNTRY CLUB.
&&
MGRIESINThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Wilkinson | 41 min |
| May 28, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.